# SDR DALA2024032203649

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 15,170 hours, 1,775 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 REPETITIVE INSPECTION REQUIRED PER ER/A 616591-14 REVISION A FOR DAMAGE TO FWD CARGO DOOR SURROUND EDGE. CORRECTIVE ACTION: COMPLIED WITH INSPECTION. OK TO CONTINUE. (0255926)
